# SDR HNAA2021083100420

- Difficulty date: August 2, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 47,459 hours, 44,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #2 FLOOR SILL CORRODED IN MULTIPLE AREAS .  R & R NEW RH #2 FLOOR SILL IAW SRM 51-20-03,51-40-02,51-40-09.RESTORED TO ORIGINAL FINISH IAW EMB145 CPM 51-- 21-06, BULLETIN 51-02.
